Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

On Bomergon and Duofem tablets. Nauseated. Treated for malaria. Am I pregnant?

Hello Doctors, I am currently on Bomergon and Duofem tablets. however, i have been feeling sick lately. Could it be that i am pregnant? As i just finished using prometin i guess not sure of the spelling to force my period before i started the bomergon and duofem. Please help as i have been feeling nausea for some days now and i also just finished treating malaria with lokmal tablet prescribed by my doctor but i still feel sick and mouth bitter and also feel like throwing up too. I am very confused.
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The symptoms that you are having are more likely to be due to the weakness caused by the recent illness. You can test your urine for pregnancy in case your periods are overdue for more than 5 days.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Tue, 5 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor